A Fourth Order Variant of Newton’s Method

V.B. Kumar Vatti, Ramadevi Sri, Mani Sandeep Kumar Mylapalli


In this paper, we present a new two step iterative method to solve the nonlinear equation  and discuss about its convergence. Few numerical examples are considered to show the efficiency of the new method in comparison with the other methods considered in this paper. 

Full Text:



S.Abbasbandy, “Improving Newton-Raphson method for nonlinear equations by modified Adomian decomposition method”, Applied Mathematics and Computation, Vol. 145, 2003, pp. 887 – 893.

Amit kumar Maheshwari, “A fourth order iterative method for solving nonlinear equations”, Applied Mathematics and computation, Vol.211, 2009, pp. 383-391.

Avram Sidi, “Unified treatment of regular falsi, Newton–Raphson, Secant, and Steffensen methods for nonlinear equations”, Journal of Online Mathematics and its Applications. 2006, pp. 1-13.

J.M.Gutierrez, M.A.Hernandez, “A family of Chebyshev-Halley type methods in Banach spaces”, Bull. Aust. Math. Soc. 55, 113-130 (1997).

Jinhai Chen, Weiguo Li, “On new exponential quadratically convergent iterative formulae”, Applied Mathematics and Computation, Vol. 180, 2006, pp. 242-246.

Nasr Al-Din Ide, “A new Hybrid iteration method for solving algebraic equations”, Applied Mathematics and Computation, Vol. 195, 2008, pp. 772-774.

Vatti V.B.Kumar., Ramadevi Sri., Mylapalli M. S. Kumar., “A Newton’s Variant third order method”, Engineering Science and Technology: An International Journal, Vol. 6, No. 4, 2016.

Xing-Guo Luo, “A note on the new iterative method for solving algebraic equation”, Applied Mathematics and Computation, Vol. 171, No 2, 2005, pp. 1177- 1183.


  • There are currently no refbacks.